# SDR ASOA200901213

- Difficulty date: October 30, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N447CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7552
- Aircraft time: 18,849 hours, 16,730 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 339
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT FWD FLOOR SHORT SEAT TRACKS ARE CORRODED.  REMOVED AND INSTALLED NEW LT AND RT FLOOR SHORT SEAT TRACKS AT FS 339.50  AMM 53-01-11.
